# SDR UPS04843016

- Difficulty date: August 18, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STATION 70 LONGERON 35R AND END FITTING ARE CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION BETWEEN STATION 70 AND 90, INSTALLED SPLICE AND REPLACED END FITTING IAW SRM 53-2-2 FIG 10.
